MathSciNet Relay Station
MathSciNet bibliographic data
MR2732975 53C21 (53C20 53C44)
Cao, Huai-Dong; Zhou, Detang On complete gradient shrinking Ricci solitons. J. Differential Geom. 85 (2010), no. 2, 175–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement